Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1976, Volume 44, Issue 1

Rational Expectations and the Natural Rate Hypothesis: Some Consistent Estimates<43:REATNR>2.0.CO;2-7
p. 43-52

B. T. McCallum

Proceeding under the assumption that expectations are formed rationally, this paper describes a procedure for consistent estimation of equations involving unobservable expectational variables and then, using this procedure, develops empirical results bearing on the validity of the natural rate hypothesis. Estimates assuming partial rationality are also reported.

Log In To View Full Content

Journal News